# SDR ASOA2013092009053

- Difficulty date: September 18, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 31,312 hours, 27,986 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CRACKED AT WS 149, LOWER SURFACE, MARKED.    REPAIRED IAW GREO 601R-57-21-138, REV A.  CLASSIFIED A MAJOR REPAIR IAW GMM 5-3.
